# SDR UIEA2021040700847

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,319 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6806404
- Part serial: 902034
- Condition: Faulted
- Location: Manifold Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS MSG DISPLAYED AFTER LANDING( PERFORMED FIM 21-51 FAULT TREE 804. IDENTIFIED L MANIFOLD TEMP SENSOR FAULTY. P/N 624016-2 ON ORDER. REMOVED AND REPLACED L MANIFOLD TEMP SENSOR, OPS TEST GOOD.   07 APR 21 - LP 1145835 ITEM 6 - TPA - REMOVED AND REPLACED LF ACM IAW AMM 21-51-03. OPS CHECK GOOD. )
